Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

April 2, 20154 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Apr 2, 2015, 4:07 PM EDT for 4 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2015, 4:07 PM EDT (20:07 UTC)
Expired
Apr 2, 2015, 4:30 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA

Counties Chattooga County, GA, Floyd County, GA, Haralson County, GA, Polk County, GA

The radar

The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-281 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WWUS82 KFFC 022007
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT THU APR 2 2015
 
GAZ011-019-030-041-022030-
HARALSON GA-CHATTOOGA GA-POLK GA-FLOYD GA-
407 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES UNTIL 430 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CORNWALL FURNACE PARK TO NEAR ABERNATHY...AND MOVING NORTHEAST AT 35
MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES THROUGH 430 PM
EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CEDARTOWN...SUMMERVILLE...BUCHANAN...BREMEN...TEMPLE...
ROCKMART...TALLAPOOSA...TRION...CAVE SPRING...WACO...LYERLY...ESOM
HILL...ARMUCHEE...HOLLAND...SENEY...EUBANK LAKE...BERRYTON...FISH
CREEK AND JAMES H. FLOYD STATE PARK.

LAT...LON 3459 8530 3459 8522 3390 8504 3372 8505
      3365 8534 3445 8550
TIME...MOT...LOC 2007Z 236DEG 32KT 3428 8561 3366 8544 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 2, 3:41 PM EDT, 26 minutes earlier.

Area forecast discussion, Apr 2, 3:41 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT THU APR 2 2015

...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING AND AGAIN FRIDAY
NIGHT...

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
UPPER DISTURBANCE IS SPARKING SCATTERED SHOWERS AND THUNDERSTORMS
FROM CENTRAL TN SOUTHWARD INTO CENTRAL AL... WITH THE LEADING EDGE
ALREADY PUSHING ACROSS PARTS OF NORTH AND WEST CENTRAL GA. AS
EXPECTED... STORMS COULD DEVELOP JUST ABOUT ANYWHERE... WITH A FEW
SHOWERS AND THUNDERSTORMS ALSO NOTED OVER CENTRAL GA AS WELL. THE
ABUNDANT CLOUDINESS HAS HELPED HOLD INSTABILITIES IN CHECK... AND
THE UPPER DISTURBANCE IS WEAKENING... ALL SUGGESTING A LESSONED
THREAT FOR SEVERE STORMS TODAY. ALTHOUGH... EXPECTING MORE GENERAL
THUNDERSTORMS FOR THE MOST PART... STILL CANNOT RULE OUT A FEW
STRONG TO POSSIBLY SEVERE STORMS DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS... MAINLY OVER THE NW AND WEST CENTRAL ZONES... AS
BREAKS IN THE CLOUDS ALLOW 1500-2000 J/KG OF CAPE SPREAD INTO THE
AREA FROM EASTERN AL. SMALL HAIL...WIND GUSTS TO 40 MPH AND
OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH
MOST STORMS THAT DEVELOP. THE THUNDERSTORM THREAT SHOULD GREATLY
DIMINISH BY 9-10 PM THIS EVENING AS THE DISTURBANCE LIFTS NE... WITH
CLEARING SKIES ON TAP OVERNIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS
WOULD SUPPORT PATCHY FOG AGAIN TONIGHT. MODELS AGREE ON A RATHER
QUIET WEATHER DAY ON FRIDAY AS OUR NEXT DISTURBANCE AND FRONTAL
SYSTEM GETS ORGANIZED AND BEGINS TO KICK EAST OF THE PLAINS FRIDAY
AFTERNOON. THIS SHOULD RESULT IN ONLY A LOW CHANCE OF CONVECTION
OVER FAR NW GA FRIDAY AFTERNOON. THE GREATER CHANCES FOR SHOWERS AND
THUNDERSTORMS COME FRIDAY NIGHT AS THIS SYSTEM DRAGS A COLD FRONT
ACROSS THE AREA THROUGH SATURDAY MORNING. STRONG WIND SHEAR AND
MODERATE CAPES ALONG AND AHEAD OF THE COLD FRONT HAS PROMPTED SPC TO
SHOW A SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF NW GA FRIDAY
NIGHT AHEAD OF THE FRONT... WITH THE GREATER CHANCES JUST WEST AND
NW OF THE STATE. WILL CONTINUE TO MONITOR THIS POTENTIAL CLOSELY
OVER THE NEXT COUPLE OF FORECAST PERIODS. OTHERWISE... TOOK A MAV
AND MET BLEND FOR TEMPS THROUGH THE PERIOD... WITH ABOVE NORMAL
CONDITIONS EXPECTED TONIGHT AND FRIDAY... THEN COOLER TEMPS
SPREADING IN FRIDAY NIGHT BEHIND THE COLD FRONT.

39

.LONG TERM /SATURDAY THROUGH THURSDAY/...
MOST OF THE ACTIVE WX SHOULD HAVE PUSHED OUT WITH FRONT BY MIDDAY
SATURDAY. WHILE 0-1KM BULK SHEAR REMAINS STRONG BETWEEN 06Z-12
SAT...AROUND 30KTS...MLCAPE STILL MEAGER IN MODEL PROGS. IF WERE
LUCKY...SEVERE CONVECTION WILL REMAIN WEST OF THE AREA FRI NIGHT
AND SAT.

NICE WEEKEND WITH PLENTY OF SUNSHINE ENSUES BUT STRONG WSWLY
ZONAL FLOW TO DOMINATE PATTERN OVER THE CONUS MON THRU WED
...MEANING EVEN WARMER TEMPS AND INCREASING MOISTURE AND CHANCES
FOR DEEP MOIST CONVECTION. KEPT POPS 20-30 PCT MON THRU THURS WITH
BEST CHC ON THURS. STILL A WAYS OUT. 12Z DETERMINISTIC AND
ENSEMBLE GUIDANCE NOT IN AGREEMENT ON DEVELOPMENT OF LARGE WRN
CONUS UPPER TROUGH AS SHOWN IN PREV RUNS.

SNELSON

&&

AVIATION...
18Z UPDATE...
MVFR CIGS SHOULD IMPROVE TO LOW VFR LEVELS BY 20Z AS WINDS VEER MORE
SSW AND BREAKS IN CLOUDS BEGIN TO SPREAD INTO THE AREA. STILL EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS TO SPREAD INTO NORTH AND WEST
CENTRAL GA THROUGH THE AFTERNOON AND EARLY EVENING... WARRANTING A
TEMPO 21-01Z TSRA FOR THE ATLANTA TAF SITES. THE DISTURBANCE PUSHES
EAST THIS EVENING... WITH CLEARING SKIES EXPECTED BY LATE EVENING OR
MIDNIGHT. THEN VFR CONDITIONS ARE EXPECTED OVERNIGHT AND ON FRI.
CURRENT SE WINDS AROUND 6-9KTS WILL VEER MORE SSW BY 20Z WITH A FEW
GUSTS POSSIBLE DURING THE LATE AFTERNOON. WINDS BACK MORE SSE AGAIN
THIS EVENING... THEN VEER SSW AGAIN BY 14-15Z FRI AND REMAIN SSW ON
FRI... WITH SPEEDS AROUND 10-12KTS ON FRI. NO CONVECTION IS EXPECTED
AGAIN UNTIL FRIDAY NIGHT AHEAD OF A COLD FRONT.

//ATL CONFIDENCE...
18Z UPDATE...
MEDIUM ON ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  81  56  70 /  50  10  60  10
ATLANTA         58  80  52  66 /  40  20  70  10
BLAIRSVILLE     54  75  46  61 /  50  30  70  10
CARTERSVILLE    57  78  50  64 /  40  30  70  10
COLUMBUS        58  82  58  70 /  20  10  60  20
GAINESVILLE     57  78  52  66 /  50  20  70  10
MACON           59  83  61  71 /  40  10  60  20
ROME            57  78  49  65 /  40  40  80   5
PEACHTREE CITY  56  80  54  68 /  40  20  70  10
VIDALIA         62  85  63  76 /  30  10  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....SNELSON
AVIATION...39
Hazardous weather outlook, Apr 2, 3:55 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT THU APR 2 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
355 PM EDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING
MUCH OF OVER NORTH AND CENTRAL GEORGIA...

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS...DANGEROUS LIGHTNING AND LARGE HAIL WILL BE POSSIBLE
THROUGH MIDNIGHT.

DISCUSSION...
INSTABILITY IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON
WITH CAPE VALUES OF 500 TO 1500 LIKELY. VERTICAL WIND SHEAR WILL BE
SOMEWHAT WEAK FOR STORM EVENTS THIS TIME OF YEAR...BUT MAY BE
SUFFICIENT TO HELP STORMS BECOME MORE ORGANIZED AND MORE LIKELY TO
PRODUCE LARGE HAIL. SEVERE STORMS WILL BE LESS LIKELY OVER NORTHEAST
GEORGIA WITH ABOUT EQUAL CHANCES OF THE REMAINDER OF THE STATE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE WILL BE ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS
FRIDAY NIGHT AND SATURDAY MORNING AS A COLD FRONT SWEEPS THROUGH THE
STATE. THE STRONGEST STORMS COULD PRODUCE HAIL AND DAMAGING WINDS.
AFTER A DRY PERIOD SUNDAY...SHOWERS AND THUNDERSTORMS WILL AGAIN BE
POSSIBLE MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 2, 1:27 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT THU APR 2 2015

GAZ073-084-021815-
WILKINSON GA-BALDWIN GA-
127 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WILKINSON AND
BALDWIN COUNTIES UNTIL 215 PM EDT...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GORDON...OR 8 MILES NORTH OF
JEFFERSONVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS WILKINSON AND BALDWIN COUNTIES THROUGH
215 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MILLEDGEVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...
MIDWAY-HARDWICK...ALLENWOOD...COOPERS...SCOTTSBORO...HARDWICK AND
PANCRAS.

LAT...LON 3297 8306 3297 8307 3295 8307 3270 8328
      3271 8330 3290 8341 3293 8336 3299 8338
      3314 8331 3303 8307
TIME...MOT...LOC 1727Z 207DEG 16KT 3281 8333
Special weather statement, Apr 2, 2:11 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT THU APR 2 2015

GAZ019-021900-
FLOYD GA-
211 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN FLOYD COUNTY
UNTIL 300 PM EDT...

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOSHAT...OR NEAR CENTRE MUNICIPAL AIRPORT...
MOVING EAST AT 20 MPH.

WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS FLOYD COUNTY THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CAVE SPRING...COOSA AND LINDALE.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

LAT...LON 3429 8542 3429 8539 3430 8538 3436 8524
      3411 8513 3410 8518 3410 8526 3409 8526
      3408 8528 3408 8542 3427 8546
TIME...MOT...LOC 1811Z 250DEG 19KT 3413 8557
Special weather statement, Apr 2, 2:26 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT THU APR 2 2015

GAZ039-051-021915-
TALIAFERRO GA-WILKES GA-
226 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN TALIAFERRO AND
WILKES COUNTIES UNTIL 315 PM EDT...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 35 MPH AND DIME SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH
315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...SHARON...LYNEVILLE...CELESTE...
LUNDBERG...ALEXANDER STEPHENS PARK...CARTERS GROVE...RAYTOWN...
ROBINSON...NEWTOWN...AONIA...SANDY CROSS...ROCKY CREEK FIRE DEPT. AND
FICKLIN.

LAT...LON 3351 8279 3352 8282 3347 8287 3344 8286
      3344 8292 3345 8295 3345 8298 3346 8300
      3350 8298 3358 8301 3360 8299 3362 8300
      3362 8297 3364 8297 3367 8296 3386 8283
      3370 8257
TIME...MOT...LOC 1826Z 217DEG 19KT 3352 8295
Special weather statement, Apr 2, 3:36 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT THU APR 2 2015

GAZ049-050-060-022015-
MORGAN GA-GREENE GA-PUTNAM GA-
336 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN MORGAN...
GREENE AND PUTNAM COUNTIES UNTIL 415 PM EDT...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHADY DALE...OR 9 MILES NORTHWEST OF
EATONTON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS MORGAN...GREENE AND PUTNAM COUNTIES
THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
EATONTON...MADISON...GREENSBORO...BUCKHEAD...SWORDS...PENFIELD...
HARMONY...WRAYSWOOD...ROCK EAGLE 4-H CENTER...GODFREY...PARKS MILL...
WILLARD...APALACHEE...CENTRAL GEORGIA EXPERIMENT STN...CAREY AND
GRESHAMVILLE.

LAT...LON 3328 8347 3332 8354 3343 8353 3347 8359
      3372 8344 3370 8340 3373 8330 3375 8328
      3365 8311
TIME...MOT...LOC 1935Z 213DEG 24KT 3340 8352
Special weather statement, Apr 2, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT THU APR 2 2015

GAZ011-019-030-041-022030-
HARALSON GA-CHATTOOGA GA-POLK GA-FLOYD GA-
407 PM EDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES UNTIL 430 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CORNWALL FURNACE PARK TO NEAR ABERNATHY...AND MOVING NORTHEAST AT 35
MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES THROUGH 430 PM
EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CEDARTOWN...SUMMERVILLE...BUCHANAN...BREMEN...TEMPLE...
ROCKMART...TALLAPOOSA...TRION...CAVE SPRING...WACO...LYERLY...ESOM
HILL...ARMUCHEE...HOLLAND...SENEY...EUBANK LAKE...BERRYTON...FISH
CREEK AND JAMES H. FLOYD STATE PARK.

LAT...LON 3459 8530 3459 8522 3390 8504 3372 8505
      3365 8534 3445 8550
TIME...MOT...LOC 2007Z 236DEG 32KT 3428 8561 3366 8544

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 1:27 PM EDTSpecial Weather StatementFFCBaldwin48 min
Apr 2, 2:11 PM EDTSpecial Weather StatementFFCFloyd49 min
Apr 2, 2:26 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes49 min
Apr 2, 3:36 PM EDTSpecial Weather StatementFFCMorgan39 min
Apr 2, 3:39 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam30 min
Apr 2, 4:28 PM EDTSpecial Weather StatementFFCTaylor47 min
Apr 2, 4:31 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Haralson, Paulding, Polk44 min
Apr 2, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe41 min
Apr 2, 4:55 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson35 min
Apr 2, 4:57 PM EDTSpecial Weather StatementFFCForsyth48 min
Apr 2, 5:00 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson45 min
Apr 2, 5:10 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon, Haralson, Murray, Paulding and 2 more50 min
Apr 2, 5:42 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens48 min
Apr 2, 5:45 PM EDTSpecial Weather StatementFFCDouglas45 min
Apr 2, 5:54 PM EDTSpecial Weather StatementFFCButts36 min
Apr 2, 6:27 PM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Fulton, Gwinnett, Lumpkin48 min
Apr 2, 6:39 PM EDTSpecial Weather StatementFFCJasper36 min
Apr 2, 7:10 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett50 min
Apr 2, 7:33 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton27 min
Apr 2, 7:55 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.